# SDR UALA2013040202152

- Difficulty date: April 1, 2013
- Submitted: May 3, 2013
- Operation: Air carrier
- Aircraft: N171UA
- Make and model: Boeing 747422
- Aircraft serial: 24322
- Aircraft time: 89,287 hours, 10,532 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 78671
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPPER DECK EMERGENCY DOOR LEFT GROUND MODE INDICATION LIGHT INOPERATIVE.  RELAMPED EMERGENCY LIGHT.
